Tribal Light Festival 2014 is the International dance festival in Belarus, Minsk. We make it the third year and want to invite you to feel the bellydance communication with us. We are very glad to offer
- Workshops from Europian and CIS bellydance stars
- Theatrical Gala Show
- Contest Tribal Fusion 2014
- Open Stage
- Excursion. Belarussian folklore village



We want to communicate with tribal bellydance and oriental dancers and have common experience this winter. So we invite you in the capital of Belarus, Minsk, big and very hospitable city inspite of subzero temperature. We are glad to help you with the accommodation and viza. Please write all the questions to tribalminsk@gmail.com or by phone +375 29 779 75 01.
Tribal connecting us.

Tribal Light 2014 offers you workshops from great dancers Samantha Emanuel (UK), Tjarda van Straten (Netherlands), Oksana Peslyak FCBD© (Russia, St.Petersburg), Tatiana Kotlyarova FCBD© (Russia, Moscow), Polina Yankovskaya (Belarus, Minsk).

Festival Shedule
Thursday, January 30
Polina Yankovskaya (2 hours) 18.00 - 20.00

Friday, January 31
Tatiana Kotlyarova (2 hours) 11.30 - 13.30
Oksana Peslyak (4 hours) 13.45 - 17.45
Samantha and Tjarda (2 hours) 18.00 - 20.00
✔Excursion. Belarussian folklore village 10.00 - 12.00

Saturday, February 1
Tjarda van Straten. Motion Drive (2 hours) 10.30 - 12.30
Samantha Emanuel. Nooks and Crannies (2 hours) 12.45 - 14.45
Tjarda van Straten. Fusion Fiesta (3 hours) 15.15 - 18.15
✔Theatrical Gala Show 20.00

Sunday, February 2
Samantha Emanuel. Architecture and Forming (3 hours) 10.00 - 13.00
Tjarda van Straten. The Creative Lab (2 hours) 13.15 - 15.15
Samantha Emanuel. The Performing Body (2 hours) 15.30 - 17.30
✔Tribal Fusion Contest 18.30
✔Open Stage 19.30

Workshops from Samantha Emanuel
- Architecture and Forming (3 hours)
Part lecture, this workshop will offer you various alternatives and inspiring ideas for creating choreography based
on Samantha's research and personal experience. We will discuss inspiration vs imitation using combinations
made in the session to fit your personal style.
Using an image as a trigger we will develop a motif and expand on that through fun theatrical games. We will
play with phrasing, size, direction, retrograde, fragmentation, tempo and drama.
We will discuss mind mapping as a tool, staging for a group piece and embodying music.
Discover the importance of solo improvisation through experimental work in a safe supportive environment then
use group based exercises to create a dance work with transitions and staging. Be prepared to be pushed that
little bit further and discover hidden creative treasures!
PLEASE BRING: A note book and pen AND an image/photo/postcard/cutting/book etc or object that inspires
you in some way. You will need this image for the practical part of the workshop.
- The Performing Body (2 hours)
An introduction to basic Theatre Skills for Belly Dancers through short games and exercises in a safe and
supportive environment. Dive a little deeper and discover hidden treasures. Tips and suggestions for facing
performance nerves, projecting further, building confidence and bringing your audience WITH you. we will
consider the world around us as basis for movement inspiration. You will never see your cup of tea in quite the
same way again. Based on Samantha’s studies at London International School of Performing Arts and personal
research. Bring an open mind.
- Nooks and Crannies (2 hours)
Its all in the details. Going back over “old” ground, working into the nooks and crannies, ironing out and
cleaning up. Exploring fresh ways to work with what we got. This is a technique based session.
Review that strong, uplifted and open frame so stylistic of Tribal Style Belly Dance combined with clean
articulation throughout the body from the very core.
Guided through imagery exercises and clear explanation you will:
Deepen various undulations and rotations.
Consider the diaphragm and pectorals as points to initiate from.
Discover effective tips for flutters.
Play with simple layering to free the feet.
Embody graceful and confident roots, ready to move on with a solid foundation.
Bring a Yoga Mat for the warm up and cool down.



Workshop from Tjarda van Straten
- Motion Drive (2 hours)
In this workshop we will dive into our spatial expression, based on our ability to make distinctions; using oppositions to increase our awareness of movement. Based on Tjarda’s research at the New York Laban/Bartenieff Institute of Movement Studies mixed with her own creativity, we will work with primary and secondary pulls which will bring us more sensation in our dancing. As we move we reveal space, so let’s use space to set ourselves in motion!
- The Creative Lab (2 hours)
With her curriculum in dance and expression, Tjarda’s view on Tribal Fusion could only be an open one. Tjarda is known for her innovative choreographies and creative movement vocabulary. Blurring lines and drawing inspiration from even the most unlikely sources is the opening stance of all her choreographies and classes. In this workshop Tjarda will show you her fun way of creating your own combos to step outside any genre and look for new fusion ideas. Be ready to inspire!
- Fusion Fiesta (3 hours)
Fusion Fiesta
The Fusion Fiesta is a fun workshop where Tjarda will be incorporating a touch of various dance styles - from tango to flamenco and from modern to ATS and Tribal Fusion - into a challenging combo. We will explore all movement vocabulary that is being used for this combo and will inspire you how to use this knowledge for your own tribal fusion bellydance. We will focus on technique based on Tjarda’s research at the Nxew York Laban/Bartenieff Institute of Movement Studies, use of effort and creating dynamics by staying true to our own choices while dancing. Let’s dance.


Prices
Tjarda van Straten – 7 hours – 180 euros
Samantha Emanuel – 7 hours – 180 euros
Samantha and Tjarda united class – 2 hours – 75 euros
Tjarda or Samantha 7 hours classes plus united class – 7+2 hours – 200 euros
Tjarda and Samantha all classes – 7+7+2 hours – 265 euros
Oksana Peslyak – 4 hours – 55 euros
Tatyana Kotlyarova – 2 hours – 30 euros
Polina Yankovskaya – 2 hours – 30 euros
Oksana, Tatyana and Polina – 8 hours – 75 euros
All classes – 24 hours, ticket to the show and open stage – 300 euros

The price of ticket to the Theatrical Gala Show is from 8.5 to 10 euros.
The price of ticket to the Open Stage is 5.5 euros. For the participants also.

We have special offer for you.
Tribal Light 2014 special price
- 24 workshop hours
- ticket to the Theatrical Gala Show
- ticket to the Open Stage
- Excursion. Belarussian folklore village
for only 300 euros.

You can fill the registration form here
https://docs.google.com/forms/d/1rH_...tPPyw/viewform
The organizers will connect with you immediately.
The registration is open. Please, consider we should have about 2 weeks to make a viza for you.

The page of the event https://www.facebook.com/events/571203029625092/
The page of the organizers https://www.facebook.com/SkolaTrajblaFusion